hi, last time i had sex was a week a go. I used the new latex condoms ecstasy. 2 weeks prior i had an std exam where everything came out negative. i am uncircumside and i have a rash in my penis area not the skin, the actual penis. After having sex my penis was really soar and red. i did not even want to touch it. eventually got better but then i saw some small red pimple like bumps. a rush sort of like i have previously had in my skin before. then, they seem to have started to go away, but they seem to show up again when my penis gets wet ( i wash it). it has being a week. there i not warts, i went to the doctor and he said it does not appear to be any type of std. he said to give it time. they did not re examine me for stds again. i had sex with the same girl.
From the symptoms it looks like an allergic reaction to the condoms or friction rub during intercourse. Chafing occurs when the skin becomes irritated by the friction caused by rubbing – either against other skin or against a foreign material. Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. Also wear cotton undergarments. Application of mild corticosteroid cream and oral antiinflammatories like ibuprofen/acetaminophen are also helpful. If the symptoms are severe then it will be best to consult a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
You could always try using a penis health creme. These are designed specifically for guys and made to combat many skin issues down there, including the one you described above. If you decide you want to try one, make sure you buy a creme with all natural ingredients. Good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.